MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH
Catalog Number 0117321
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the edge of the 3dmax light mesh was noted to be torn when see on the laparoscopic camera screen.A photo was provided and shows the 3dmax light mesh in vivo, being held by two surgical graspers.There are two cracks/tears present on the seal edge of the mesh.This was not reported as an out of box condition.Based on the event as reported and the photo provided, the likely root cause is user/device interface while handling the mesh with graspers while attempting to place the mesh.The instructions-for-use states, "use an appropriate sized trocar to allow mesh to slide down the trocar with minimal force.Grasp either the medial or lateral edge of the mesh, then deploy through the trocar.If grasping the medial edge, direct the trocar to the pubic tubercle.If grasping the lateral edge, direct the trocar laterally.This will facilitate easy placement." a review of manufacturing records was performed and found that the device was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a laparoscopic bilateral inguinal hernia repair, the edge of 3dmax light mesh was noted to be torn when seen on the laparoscopic camera screen.As reported, the mesh was rolled as per normal before deployment and no more than usual resistance was felt during deployment.It was reported that 10mm trocar was used and the same mesh was used to complete the procedure.There was no patient injury.

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22382055
Report Number1213643-2025-00552
Device Sequence Number21191268
Product Code FTL
UDI-Device Identifier00801741031069
UDI-Public(01)00801741031069(17)290428(10)HUJS0304
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0117321
Device Lot NumberHUJS0304
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown